Alert archive / Maine / Wind Advisories in 2018
Wind Advisory 13, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Nov 13, 2018, 9:17 PM EST for 10 counties in New Hampshire; 11 counties in Maine. It took effect at Nov 14, 2018, 5:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2018, 9:17 PM EST (02:17 UTC)
- In effect from
- Nov 14, 2018, 5:00 AM EST
- Expired
- Nov 14, 2018, 2:11 PM EST
- In force
- 9 hr
- Issued by
- NWS Gray, ME
All 21 counties
Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 39 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- -187 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
584 WWUS71 KGYX 140217 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 917 PM EST Tue Nov 13 2018 MEZ007>009-012>014-018>028-NHZ001>015-141030- /O.CAN.KGYX.WI.Y.0012.000000T0000Z-181115T0000Z/ /O.NEW.KGYX.WI.Y.0013.181114T1000Z-181115T0000Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 917 PM EST Tue Nov 13 2018 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Gray has issued a Wind Advisory, which is in effect from 5 AM to 7 PM EST Wednesday. * Winds...West 10 to 20 mph with gusts up to 45 mph. * Timing...Wednesday. * Impacts...Downed tree limbs may result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
343 WWUS71 KGYX 140825 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 325 AM EST Wed Nov 14 2018 MEZ007>009-012>014-018>028-NHZ001>015-141830- /O.CON.KGYX.WI.Y.0013.181114T1000Z-181115T0000Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 325 AM EST Wed Nov 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * Winds...Northwest 10 to 20 mph with gusts up to 50 mph. * Timing...Wednesday. * Impacts...Downed tree limbs may result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Hanes
103 WWUS71 KGYX 141546 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1046 AM EST Wed Nov 14 2018 MEZ007>009-012>014-018>028-NHZ001>015-150000- /O.CON.KGYX.WI.Y.0013.000000T0000Z-181115T0000Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 1046 AM EST Wed Nov 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * Winds...Northwest 10 to 20 mph with gusts up to 50 mph. * Timing...Today. * Impacts...Downed tree limbs may result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
951 WWUS71 KGYX 141911 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 211 PM EST Wed Nov 14 2018 MEZ007>009-012>014-018>028-NHZ001>015-142015- /O.CAN.KGYX.WI.Y.0013.000000T0000Z-181115T0000Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 211 PM EST Wed Nov 14 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Gray has cancelled the Wind Advisory. Although winds will remain gusty for the rest of the afternoon, the strongest winds have passed and will slowly diminish the rest of the afternoon. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Nov 13, 6:16 PM EST, 3 hours 1 minute earlier.
Area forecast discussion, Nov 13, 6:16 PM EST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
616 PM EST Tue Nov 13 2018
.SYNOPSIS...
Low pressure rapidly exits northeast into the maritimes early
this evening pulling in much colder air on a strong
northwesterly wind tonight through Wednesday night. This cold
air will stick around through Thursday. The next potential
coastal storm to arrive late Thursday night or Friday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
615 PM Update...Low pressure system is moving away from the
region and whatever light precipitation is left is ending. Skies
will clear downwind of the mountains with strengthening
downsloping flow. Winds will also increase and become gusty,
especially after midnight.
Previously...
The surface low off the Maine coast quickly exits into the
maritimes early this evening as the associated cold upper trof
further west swings through later tonight. All models agree on
bringing a dry slot with clearing into the region by early this
evening...except in the mtns where lingering clouds and
scattered snow showers will continue due to the cyclonic flow
aloft and upslope northwest flow. Strong CAA expected by later
tonight with an increasing low/mid level gradient wind as per
bufkit suggests, so winds will increase this evening with some
strong gusts developing by later tonight...not sure how quickly
the stronger winds aloft will mix down so broad brushed the wind
advisory to begin this evening across all areas. Higher terrain
will see strongest winds first. Temps will fall into the lower
teens in the mtns where fresh snow cover has occurred while
elsewhere temps will be in the upper teens to mid 20s. Strong
developing wind gusts combined with the falling temps will make
for a very cold night.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The deep upper trof continues to move east and on its back side
will drive the coldest air of the season into northern New
England with temps expected to remain steady early but then fall
by late morning and through the afternoon. h85 temps of -15C to
-20C by early afternoon should promote strong mixing downward of
the CAA. Pres gradient wind are lined up from the sfc and aloft
so strong gusty winds will continue through the day with some
gusts near 50 mph. With all that said, high temps of only near
10 degs in the mountains will be in the morning with teens to
mid 20s elsewhere. A very cold blustery day can be expected.
Wed night the downsloping northwest winds finally become light
late and with clear skies there may be enough time for some
radiational cooling. In the mtns and foothills where fresh snow
cover occurred, low temps will likely be colder than guidance
temps so made some adjustments but may not be enough. Some
record cold temps may be broken.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
The main problem for the long term is the potential for a
significant snowfall Friday. This time even the coastal
communities will be involved. The long range will also feature
colder than normal temperatures.
On Thursday high pressure crests overhead with suny skies and
very cool conditions with high temperatures 10 to 15 degrees
below normal.
Thursday night moisture streaming northward up the coast
will spread snow into southern NH around midnight. This
precipitation will spread north to cover much of the county
warning are by 7 AM. Surface low pressure will be developing
along the New Jersey coast at this time. Models are indicating a
progressive system the will move rapidly through the Gulf of
Maine Friday. Precipitation will come to an end in southwest New
Hampshire by early afternoon. There is some question as to
whether or not there will be a mix at the coast and southeast
NH. Models are indicating that this is possible. This would
lower the overall snow accumulation in these locations if the
mix occurs. At the current time a 5 to 9 inch snowfall is
certainly possible.
Friday night the surface low moves away with snow showers in the
mountains through Saturday. Saturday looks to be the warmest day
of the period with temperatures reaching the lower 40s. High
pressure builds in on Sunday. An arctic front will move through
Monday night with colder air for Tuesday.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
Short Term...MVFR/IFR ceilings and vsby improving to VFR
by this evening. Areas of MVFR conditions may persist in the
mountains with scattered snow showers. VFR Wed and Wed night.
Long Term...Expect VFR through early Thursday night. IFR late
Thursday through much of Friday. VFR Friday night through
Sunday. However MVFR in snow showers possible from time to time
at HIE.
&&
.MARINE...
Short Term...
A tight northwest pres gradient combined with very cold air
advection over the warm waters will cause an acceleration of the
winds over the waters surface and induce strong northwest gales
this evening and continue through Wed evening before
diminishing.
Long Term...Gale force winds possible Friday into early Saturday
as surface low pressure moves through the Gulf of Maine.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until 7 PM EST Wednesday for MEZ007>009-012>014-
018>028.
NH...Wind Advisory until 7 PM EST Wednesday for NHZ001>015.
MARINE...Gale Warning from midnight tonight to midnight EST Wednesday
night for ANZ151-153.
Gale Warning until midnight EST Wednesday night for ANZ150-152-
154.
&&Hazardous weather outlook, Nov 13, 4:09 PM EST, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 409 PM EST Tue Nov 13 2018 MEZ007>009-012>014-018>028-NHZ001>015-142115- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 409 PM EST Tue Nov 13 2018 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST WEDNESDAY... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory Wednesday. Accumulating snow likely Thursday night and Friday making travel difficult. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-152-154-142115- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 409 PM EST Tue Nov 13 2018 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-142115- Penobscot Bay-Casco Bay- 409 PM EST Tue Nov 13 2018 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST WEDNESDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 13, 8:06 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
806 PM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM SNOW 5 S HARMONY 44.90N 69.56W
11/13/2018 M6.0 INCH SOMERSET ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1803802
BROWNLocal storm report, Nov 13, 8:13 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
813 PM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HEAVY RAIN 1 WSW KITTERY 43.09N 70.75W
11/13/2018 M1.55 INCH YORK ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1803803
BROWNLocal storm report, Nov 13, 8:30 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
830 PM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM SNOW PHILLIPS 44.82N 70.34W
11/13/2018 M7.8 INCH FRANKLIN ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1803804
BROWNLocal storm report, Nov 13, 8:31 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
831 PM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM SNOW NEW PORTLAND 44.88N 70.10W
11/13/2018 M6.0 INCH SOMERSET ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1803805
BROWNLocal storm report, Nov 13, 8:43 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
843 PM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM SNOW CHESTERVILLE 44.55N 70.09W
11/13/2018 M6.0 INCH FRANKLIN ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1803806
BROWNLocal storm report, Nov 13, 9:01 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
901 PM EST TUE NOV 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW LANCASTER 44.49N 71.57W
11/13/2018 M8.0 INCH COOS NH SOCIAL MEDIA
&&
EVENT NUMBER GYX1803807
BROWNThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:00 PM EST | Winter Storm Watch | GYX | Belknap, Carroll, Cheshire, Coos, Grafton, Hillsborough and 4 more | 12 hr |
| Nov 14, 6:36 PM EST | Small Craft Advisory | GYX | 5 hr |
Nearby
Wind Advisories in Maine, 2018Wind Advisories in New Hampshire, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.